MathSciNet Relay Station
MathSciNet bibliographic data
MR752580 46E35 (26A99 47B38)
Coron, J.-M. The continuity of the rearrangement in $W\sp{1,p}({\bf R})$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 1, 57–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement